Vicks Sinex Decongestant capusles X 10 - £1 @ Poundland - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HotUKDeals, you accept our cookie and privacy policy.
Get the HotUKDeals app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
399Expired

Vicks Sinex Decongestant capusles X 10 - £1.00 @ Poundland

£1.00 @ PoundLand
Just one little capsule helps relieve sinus pressure and pain Sinus congestion on top of a blocked nose is just rotten. It can build up pressure which can bring on headaches, making you feel twic… Read More
zworld Avatar
6y, 7m agoFound 6 years, 7 months ago
Just one little capsule helps relieve sinus pressure and pain

Sinus congestion on top of a blocked nose is just rotten. It can build up pressure which can bring on headaches, making you feel twice as bad and look miserable.

Vicks to the rescue! Sinex Decongestant Capsules get to work to help clear nasal and sinus congestion, and gently ease away aches and pains.

Don’t let blocked sinuses ruin your day. Let Vicks Sinex Decongestion Capsules help soothe away that painful frown.

Contains Paracetamol, Phenylephrine.
Always read the label/leaflet.


If you feel you can't breathe like me .. [thanks to bad AC filters in office I used to work in ] , this will greatly help.
More From PoundLand:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
zworld Avatar
6y, 7m agoFound 6 years, 7 months ago
Options

All Comments

(12) Jump to unreadPost a comment
Comments/page:
#1
Boots sells for £3.91
Superdrug - ???
#2
so this is the non drowsy version of vaporub?

Edited By: shadowdogg on Sep 12, 2010 02:34: sp
1 Like #3
HOT - for a cold :)
#4
darren9030
HOT - for a cold :)



LOL!
#5
shadowdogg
so this is the non drowsy version of vaporub?


Yup! :D Didn't feel at all drowsy but I immediately noticed the effect - I could breathe easily.
#6
zahidworld
I could breathe easily.
Don't let the makers of tunes here you say that
#7
bigpastrychef
Asda has a virtually identical product - 16 capsules for 68p. I believe they do an "extra strong" version at 16 for £1.00 also. http://www.mysupermarket.co.uk/Images/ExternalImages/ProductsDetailed/78/052978.jpg?ts=633261386060

Would you buy ASDA or Vicks if they are at the same price?
1 Like #8
Picked up a pack at Poundland - thanks OP.

There was also a generic box of decongestant capsules that had more capsules but they contained half the amount of Vicks Phenylephrine content. So buy the Vicks one!
#9
shirlsky
Picked up a pack at Poundland - thanks OP. There was also a generic box of decongestant capsules that had more capsules but they contained half the amount of Vicks Phenylephrine content. So buy the Vicks one!

Phenylephrine and paracetamol are the key ingredients. Phenylephrine targets the cells lining the sinus/nasal area and makes sure that the nasal paths widen up to allow more air to pass.
#10
It is easy to find out the ingredients of the Vicks ten pack (Paracetamol 500mg • Phenylephrine Hydrochloride 12.18mg) but the ASDA website is silent on the ingredients in their 16 packs.

Anyone got a pack of the standard or max strength capsules?
#11
Still around at this price :D
#12
Seen more today!

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!